# SDR CALA2024022800592

- Difficulty date: February 24, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 126,187 hours, 19,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143T50198
- Condition: Corroded
- Location: Bs 544-566 Rbl23
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLC BS 544-5 66 RBL 23.20 FLOOR SUPPORT INTERCOASTAL IS CORRODED.  REMOVED & REPLACED INTERCOSTAL AT STA 544-566 RBL 23.20 IAW B767 SRM 51-40-02 UNITED EC/RA 5328-01000.
